Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


durgs


Question Posted Sunday November 5 2006, 9:16 pm

will taking lexapro get you high? or kill you?
a friend told me he gets rly fucked up on lexapro.

how many do you have to take?
he says he takes like 5


[ Answer this question ]

Additional info, added Sunday November 5 2006, 9:30 pm:
I don't mean this as in I want to
I'm just worried about him and want to know more abt it
.

Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Mental health?


Erronius answered Monday November 6 2006, 3:03 am:
Of course it can kill you, imo just about any drg can. I would actually say that doing this can be more dangerous than taking your standard 'illegal drugs'. One, this drug isn't distibuted with the intent of making people high, so you have to take more than the standard dose to get that effect. That alone makes ODing likely, if you have to keep taking more than recommended just to get high. Note that ODing doesnt mean you'll die, or even come close. With this drug, its more likely you will have trouble when you take it along with other drugs than simply taking too much of this alone. But I would still avoid it.

And btw, there is quite a few drugs that shouldn't be taken at the same time as Lexapro. And I doubt your friend is aware of this, or even cares. Some of these are also misused and abused like narcotic painkillers, other antidepressants, and sedatives. Some are even fairly common, like cimetidine (tagamet), lithium, and Imitrex. So if your friend is apt to abuse just about anything, he might want to at least do a little bit of homework before he starts overlapping medication that he shouldn't even be on in the first place.

I am reluctant to say however, that it is rare to have a fatality due to overdoes of this. Of course, you might not want to make that known to your friend, he might feel invincible and end up proving everyone wrong and being one of the few who die.

[ Erronius's advice column | Ask Erronius A Question
]




karenR answered Sunday November 5 2006, 11:00 pm:
Take to much of almost any medication and it will fuck you up. You risk death or very serious damage
to yourself every time you take to much. Here are some symptoms of an OD. If it seems to you he has the symptoms then see he gets medical treatment immediately.


massive overdose of Lexapro can be fatal.

* Typical symptoms of Lexapro overdose include:
Dizziness, sweating, nausea, vomiting, tremors, drowsiness, rapid heartbeat, seizures

In rare cases, an overdose may also cause memory loss, confusion, coma, breathing problems, muscle wasting, irregular heartbeat, and a bluish tinge to the skin.

[ karenR's advice column | Ask karenR A Question
]

More Questions:

<<< Previous Question: losing stomach fat
Next Question >>> Birthday Present

Recent popular questions:
Want to give advice?

Click here to start your own advice column!

Will it leave a scar
Do I disclose my miscarriage?
if i should break it off
How do I commit sucide without pain?
what genre is good for me?
charlie charlie?
What are the hourly wages for...?
Goodbye lettter
Is veet bad for you? Does Veet cause cancer?
Why does my iPhone keep turning off?
Is the Charlie Charlie Challenge Real? Am I Cursed?
can't study
I'm losing myself to insanity
Can someone believe and fear witchcraft and be a true Catholic?
I do believe my insanity is rising due to meditation.
How to get someone to think you exciting and maybe like you
pain on right chest when coughing
my question is about a long distance relationship
ok i really need help?
No connection

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker